# SDR DLM88040651

- Difficulty date: July 12, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 44,271 hours, 35,837 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER CONFIGURING FOR LANDING LEFT HYD QTY DROPPED TO 2 QUARTS WITH THE LOW LEVEL LIGHT.  ACCOMPLISHED PROCEDURE, PRESSURE REMAINED NORMAL UNTIL TAXI WHEN LEFT PRESSURE DROPPED TO 0 PSI.  FOUND LOOSE B-NUT FITTING AT TOP END AND BOTTOM END OF LEFT THRUST REVERSER CONTROL VALVE LINE.  TIGHTENED NUTS, RAN ALL HYD PUMPS FOR LEAK CHECK WITH NO LEAKS.  HYDRAULIC QUANTITY AND PRESSURE ALL GOOD.
